MathSciNet Relay Station
MathSciNet bibliographic data
MR842128 65R20 (45E05)
Venturino, Ezio On solving singular integral equations via a hyperbolic tangent quadrature rule. Math. Comp. 47 (1986), no. 175, 159–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement